Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on the Thom isomorphism


Authors: Mark Mahowald and Nigel Ray
Journal: Proc. Amer. Math. Soc. 82 (1981), 307-308
MSC: Primary 55N20
DOI: https://doi.org/10.1090/S0002-9939-1981-0609673-X
MathSciNet review: 609673
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The generalized homology version of the Thom isomorphism theorem is exploited to give easy proofs of several recent theorems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55N20

Retrieve articles in all journals with MSC: 55N20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0609673-X
Article copyright: © Copyright 1981 American Mathematical Society